# SDR AJP2001F00000

- Difficulty date: May 17, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N1914G
- Make and model: Cessna 310R
- Aircraft serial: 310R0059
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 082217579
- Condition: Cracked
- Location: Lt Wing
- Part time: 7,829 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION, SHORT CRACKS (APPROX .1250 - .3750), FOUND IN CENTER RIB, CRACKS ARE AS DESCRIBED AND ILLUSTRATED IN SB.  SUSPECTED CAUSE:  EXCESSIVE CYCLES, EXCESSIVE YAW, WHILE LANDING AND TAXIING.  NO AD OR STC RELATIONSHIP ADDRESSES INSPECTION AREAS AND REPAIR PROCEDURES.
